JOURNAL BROWSE
Search
Advanced SearchSearch Tips
QUASI GENERALIZED OPEN SETS AND QUASI GENERALIZED CONTINUITY ON BIGENERALIZED TOPOLOGICAL SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 4,  2010, pp.619-624
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.4.619
 Title & Authors
QUASI GENERALIZED OPEN SETS AND QUASI GENERALIZED CONTINUITY ON BIGENERALIZED TOPOLOGICAL SPACES
Min, Won-Keun; Kim, Young-Key;
  PDF(new window)
 Abstract
We introduce the notions of bigeneralized topological spaces and quasi generalized open sets, and study some basic properties for the sets. We also introduce the notion of quasi generalized continuity on bigeneralized topological spaces, and investigate characterizations for the continuity.
 Keywords
generalized topological space;bigeneralized topological space;quasi generalized open sets;quasi generalized continuous function;
 Language
English
 Cited by
1.
A NOTE ON WEAK QUASI GENERALIZED CONTINUITY ON BIGENERALIZED TOPOLOGICAL SPACES,;;

충청수학회지, 2011. vol.24. 3, pp.409-415
1.
Baire generalized topological spaces, generalized metric spaces and infinite games, Acta Mathematica Hungarica, 2013, 140, 3, 203  crossref(new windwow)
 References
1.
A. Csaszar; Generalized Topology, Generalized Continuity, Acta Math. Hungar., 96 (2002), 351-357. crossref(new window)

2.
M. C. Datta; Contribution to the theory of bitopological spaces, Ph. D. Cissertation, B.I.T. Pilani(India), 1971.

3.
J. C. Kelly; Bitopological spaces, Proc. London Mat. Soc.,13(3)(1963), 71-89. crossref(new window)